# SDR SWAA2023041313419

- Difficulty date: March 7, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW AMM 20-60-07-913-801.;[02] REMOVED DAMAGED SECTION OF RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[03] PERFORM AN OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION FOR ALL INITIAL FASTENER HOLES IN THE REPAIR AREA TO MAKE SURE THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[04] PERFORM A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA.;[05] RECEIVED REPAIR PARTS FOR BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68: SPLICE ANGLE RO#908952-SWA REPLACEMENT ANGLE RO#908953-SWA.[09] REPAIR FASTENERS COMMON TO INTERNAL SURFACE CENTER FUEL TANK WILL BE CAP SEALED AND LEAK CHECKED ON FAULT. TTG8Q00JCW6U;[10] LOCATED; DRILLED; TRIMMED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[11] VERIFIED CORRECTION ACTION ITEM 9 AND 10.;[12] APLLIED PRIMER ON REPAIR PARTS AND REPAIR AREA RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. AND OK TO INSTALL.;[13] VERIFIED CORRECTIVE ACTION 12. OK TO INSTALL GIVEN;[14] INSTALLED REPAIR PARTS AT RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;
